| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been received by the manufacturer for evaluation.
Event or Problem Description
It was reported by the clinician that the extension tubing included in the powerglide pro insertion kit broke away and separated from the distal fitting where the needle free connector attaches after insertion.No reported injuries to the patient or healthcare provide.The midline was removed.It was a complete separation of the extension set.No other information was provided.